RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 8, Pages 87–161 (Mi fpm1380)  

This article is cited in 3 scientific papers (total in 3 papers)

Characterization of Radon integrals as linear functionals

V. K. Zakharova, A. V. Mikhaleva, T. V. Rodionov

a M. V. Lomonosov Moscow State University

Abstract: The problem of characterization of integrals as linear functionals is considered in the paper. It takes the origin in the well-known result of F. Riesz (1909) on integral representation of bounded linear functionals by Riemann–Stiltjes integrals on a segment and is directly connected with the famous theorem of J. Radon (1913) on integral representation of bounded linear functionals by Lebesgue integrals on a compact in $\mathbb R^n$. After works of J. Radon, M. Fréchet, and F. Hausdorff, the problem of characterization of integrals as linear functionals has been concretized as the problem of extension of Radon's theorem from $\mathbb R^n$ to more general topological spaces with Radon measures. This problem turned out difficult, and its solution has a long and abundant history. Therefore, it may be naturally called the Riesz–Radon–Fréchet problem of characterization of integrals. The important stages of its solving are connected with such eminent mathematicians as S. Banach (1937–38), S. Saks (1937-38), S. Kakutani (1941), P. Halmos (1950), E. Hewitt (1952), R. E. Edwards (1953), Yu. V. Prokhorov (1956), N. Bourbaki (1969), H. König (1995), V. K. Zakharov and A. V. Mikhalev (1997), et al. Essential ideas and technical tools were worked out by A. D. Alexandrov (1940–43), M. N. Stone (1948–49), D. H. Fremlin (1974), et al. The article is devoted to the modern stage of solving this problem connected with the works of the authors (1997–2009). The solution of the problem is presented in the form of the parametric theorems on characterization of integrals. These theorems immediately imply characterization theorems of above-mentioned authors.

Full text: PDF file (671 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:2, 233–281

Bibliographic databases:

Document Type: Article
UDC: 517.987.1+517.518.1+517.982.3

Citation: V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Characterization of Radon integrals as linear functionals”, Fundam. Prikl. Mat., 16:8 (2010), 87–161; J. Math. Sci., 185:2 (2012), 233–281

Citation in format AMSBIB
\Bibitem{ZakMikRod10}
\by V.~K.~Zakharov, A.~V.~Mikhalev, T.~V.~Rodionov
\paper Characterization of Radon integrals as linear functionals
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 8
\pages 87--161
\mathnet{http://mi.mathnet.ru/fpm1380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2869836}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 185
\issue 2
\pages 233--281
\crossref{https://doi.org/10.1007/s10958-012-0913-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866335043}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1380
  • http://mi.mathnet.ru/eng/fpm/v16/i8/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “The characterization of integrals with respect to arbitrary Radon measures by the boundedness indices”, J. Math. Sci., 185:3 (2012), 417–429  mathnet  crossref
    2. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Descriptive spaces and proper classes of functions”, J. Math. Sci., 213:2 (2016), 163–200  mathnet  crossref  mathscinet
    3. V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Postclassical families of functions proper for descriptive and prescriptive spaces”, J. Math. Sci., 221:3 (2017), 360–383  mathnet  crossref  mathscinet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:251
    Full text:66
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019